UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Preconditioning for symmetric positive definite systems in balanced fractional diffusion equations Journal article
Numerische Mathematik, 2021
Authors:  Fang,Zhi Wei;  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
A multigrid method for linear systems arising from time-dependent two-dimensional space-fractional diffusion equations Journal article
Journal of Computational Physics, 2017,Volume: 336,Page: 69-86
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:23 TC[Scopus]:23 | Submit date:2019/05/27
Banded-splitting Smoother  Fractional Diffusion Equation  Multigrid Method  Non-rectangular Domain  
A fast accurate approximation method with multigrid solver for two-dimensional fractional sub-diffusion equation Journal article
Journal of Computational Physics, 2016,Volume: 323,Page: 204-218
Authors:  Lin,Xue lei;  Lu,Xin;  Ng,Micheal K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/05/27
Block Lower Triangular Toeplitz Matrix  Block Ε-circulant Approximation  Fractional Sub-diffusion Equations  Multigrid Method